# SDR SWAA2020060889875

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 43,695 hours, 26,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 720-10-01 FOUND 2 BULB NOSE (PSU'S) EMERGENCY LIGHTS INOPERATIVE AT ROW 9-12 LT.  R & R BATTERY PACK.  OP'S CKD GOOD REF AMM 33-51-06.
